# SDR ASAA0852489

- Difficulty date: January 17, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,486 hours, 1,069 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP1319B
- Condition: Stopped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STOPPED DURING DE-ICE ON GROUND.  COULD NOT DUPLICATE.  APU STARTED OK.  CHECKED FOR GLYCOL IN INLET, NONE FOUND.
